Previous |  Up |  Next

Article

Keywords:
Walsh-Kaczmarz system; Fejér means; maximal operator
Summary:
In this paper we prove that the maximal operator $$\tilde {\sigma }^{\kappa ,*}f:=\sup _{n\in {\mathbb P}}\frac {|{\sigma }_n^\kappa f|}{\log ^{2}(n+1)},$$ where ${\sigma }_n^\kappa f$ is the $n$-th Fejér mean of the Walsh-Kaczmarz-Fourier series, is bounded from the Hardy space $H_{1/2}( G) $ to the space $L_{1/2}( G).$
References:
[1] Agaev, G. N., Vilenkin, N. Ya., Dzhafarli, G. M., Rubinshtein, A. I.: Multiplicative systems of functions and harmonic analysis on 0-dimensional groups. ``ELM'' Baku 180 p (1981), Russian.
[2] Fine, J.: Cesàro summability of Walsh-Fourier series. Proc. Nat. Acad. Sci. USA 41 (1955), 558-591. DOI 10.1073/pnas.41.8.588 | MR 0070757 | Zbl 0065.05303
[3] Fujii, N. J.: Cesàro summability of Walsh-Fourier series. Proc. Amer. Math. Soc. 77 (1979), 111-116.
[4] Gát, G.: On $(C,1)$ summability of integrable functions with respect to the Walsh-Kaczmarz system. Studia Math. 130 (1998), 135-148. MR 1623340 | Zbl 0905.42016
[5] Gát, G., Goginava, U., Nagy, K.: On the Marcinkiewicz-Fejér means of double Fourier series with respect to the Walsh-Kaczmarz system. Studia Sci. Math. Hungarica 46 (2009), 399-421. MR 2657025
[6] Goginava, U.: The maximal operator of the Fejér means of the character system of the $p$-series field in the Kaczmarz rearrangement. Publ. Math. Debrecen 71 (2007), 43-55. MR 2340033 | Zbl 1136.42024
[7] Goginava, U.: Maximal operators of Fejér means of double Walsh-Fourier series. Acta Math. Hungar. 115 (2007), 333-340. DOI 10.1007/s10474-007-5268-6 | MR 2327986 | Zbl 1174.42336
[8] Goginava, U.: Maximal operators of Fejér-Walsh means. Acta Sci. Math. (Szeged) 74 (2008), 615-624. MR 2487936 | Zbl 1199.42127
[9] Goginava, U.: The maximal operator of the Marcinkiewicz-Fejér means of the $d$-dimensional Walsh-Fourier series. East J. Approx. 12 (2006), 295-302. MR 2252557
[10] Schipp, F., Wade, W. R., Simon, P., Pál, J.: Walsh Series. An Introduction to Dyadic Harmonic Analysis. Adam Hilger, Bristol-New York (1990). MR 1117682
[11] Schipp, F.: Certain rearrengements of series in the Walsh series. Mat. Zametki 18 (1975), 193-201. MR 0390633
[12] Schipp, F.: Pointwise convergence of expansions with respect to certain product systems. Anal. Math. 2 (1976), 65-76. DOI 10.1007/BF02079908 | MR 0415190 | Zbl 0343.42009
[13] Simon, P.: Cesàro summability with respect to two-parameter Walsh-system. Monatsh. Math. 131 (2000), 321-334. DOI 10.1007/s006050070004 | MR 1813992
[14] Simon, P.: On the Cesàro summability with respect to the Walsh-Kaczmarz system. J. Approx. Theory 106 (2000), 249-261. DOI 10.1006/jath.2000.3488 | MR 1788275 | Zbl 0987.42021
[15] Skvortsov, V. A.: On Fourier series with respect to the Walsh-Kaczmarz system. Analysis Math. 7 (1981), 141-150. DOI 10.1007/BF02350811 | MR 0633073 | Zbl 0472.42014
[16] Šneider, A. A.: On series with respect to the Walsh functions with monotone coefficients. Izv. Akad. Nauk SSSR Ser. Math. 12 (1948), 179-192. MR 0025605
[17] Yano, S. H.: On Walsh series. Tohoku Math. J. 3 (1951), 223-242. DOI 10.2748/tmj/1178245527 | MR 0045236
[18] Young, W. S.: On the a.e converence of Walsh-Kaczmarz-Fourier series. Proc. Amer. Math. Soc. 44 (1974), 353-358. DOI 10.1090/S0002-9939-1974-0350310-6 | MR 0350310
[19] Weisz, F.: Martingale Hardy spaces and their applications in Fourier analysis. Springer-Verlang, Berlin (1994). MR 1320508 | Zbl 0796.60049
[20] Weisz, F.: Summability of multi-dimensional Fourier series and Hardy space. Kluwer Academic, Dordrecht (2002). MR 2009144
[21] Weisz, F.: Cesàro summability of one and two-dimensional Walsh-Fourier series. Anal. Math. 22 (1996), 229-242. DOI 10.1007/BF02205221 | MR 1627638 | Zbl 0866.42020
[22] Weisz, F.: $\theta$-summability of Fourier series. Acta Math. Hungar. 103 (2004), 139-176. DOI 10.1023/B:AMHU.0000028241.87331.c5 | MR 2047878 | Zbl 1060.42021
Partner of
EuDML logo